# SDR IPXA10M60148

- Difficulty date: May 11, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1531 L46r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CARGO COMPT LONGERON 46 RT CORRODED AT STA 1531/5-113 TO 5-123.  REMOVED SPLICE AT STA 1531/5-103.  CUT CORRODED LONGERON SECTION OUT AT STA 5-103 TO 5-123.  FABRICATED & INSTALLED LONGERON SECTION, REPAIR SPLICE & PRODUCTION SPLICE, REF DWG A5A7030, DWG 8536857, SRM 51-31-01, DWG N5A6713, SRM 51-31-01.
